# SDR YENA2021031100169

- Difficulty date: March 6, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N961JT
- Make and model: Airbus A321-231
- Aircraft serial: 6930
- Aircraft time: 21,464 hours, 4,167 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 346, AUA-EWR. HYD G RSVR LO LVL ECAM. G FLUID CONFIRMED LOST; INSPECTED #1 ENG HYD PLUMBING AND FOUND HYD G PRESSURE LINE BUSTED. R & R HYD PRESSURE LINE IAW AMM 29-11-49. LEAK AND OPS CK GOOD.
